English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 14794258      Online Users : 416
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17756

Title: On a Generalization of the Dedekind-Holder Theorem
Authors: Huang, Sen-Shan;Peng, Wen-Sen
Contributors: 數學系
Keywords: Euler’s totient;Möbius function;Schemmel’s function;Ramanujan’s sum;Von Sterneck function;Dedekind-Hölder theorem
Date: 2008-10
Issue Date: 2013-12-30T06:57:42Z
Publisher: SpringerLink
Abstract: The Dedekind–Hölder theorem states that Ramanujan’s sum and the Von Sterneck function are identical. In this article, we extend the Dedekind–Hölder theorem by generalizing both Ramanujan’s sum and the Von Sterneck function and showing that the two generalizations are identical.
Relation: The Ramanujan Journal, 17(1): 19-31
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML291View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback